# SDR AALA2018062109006

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN EMERGENCY EXIT DOOR PRESSURE SEAL.  REPLACED THE PRESSURE SEAL IAW AMM 52-21-18-960-003-A.
